# SDR DL72S950552

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OUTER FUSELAGE SKIN SCRATCHED BEYOND LIMITS AFT OF FORWARD ENTRY DOOR JUST BELOW FLOOR LINE AT FS 380.  REPAIRED PER SRM 53-30-3.
